# SDR CALA2025022702497

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 36,045 hours, 13,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Stuck
- Location: R1 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE SKIRT STUCK. REF MM TASK 25-66-01-400-801 INSURED THE PROPER Z FOLD LENGTH. NOTED THE SLIDE DETACH HANDLE COVER WAS LIFTED UP. PUSHED BACK DOWN . DOOR OPENED AND CLOSED NORMAL. GIRT BR ATTACHED AND DETACHED FROM THE FLOOR BRACKETS NORMAL. OK TO CONTINUE.
